# SDR IPXA2015031386955

- Difficulty date: March 12, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N4003188A
- Condition: Cracked
- Location: Cove Skin Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRT, WING SLAT NR 9 INBD TRACK ON THE INBD COVE SKIN PANEL HAVE CRACKS.  REMOVED AND INSTALLED NEW FABRICATED SKIN, COVE, PANEL IAW DWG 114N4003-18, MATERIAL 7075-T6, .050.
